# SDR DALA2021031101387

- Difficulty date: March 10, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 79,970 hours, 35,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 CORROSION SHEAR PLATE STR 23 R AND FR69 TO FR70 AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE PER A320 SRM 51-72-11. (1751266)
